After taking my pill at the usual time Sunday morning (day 8 of my pack) I threw up about 20 minutes later. My boyfriend and I had sex Saturday (without a condom), but just as every day earlier that week I took my birth control that morning. I spoke to a pharmacist and she said just to continue with my pack the following day and I shouldn't need to take Plan B because I would be protected up to the point I was ill. We have used condoms every time for the remainder of this pack. My concern though is I have had some nausea the past week and a half. Yesterday was my last active pill and I had some cramping typical to what I experience right before I get my period. Today is my first inactive pill day and I don't have any nausea so far, but also no cramping today. Could the nausea have just been related to the balance of hormones being potentially messed up from throwing up that Sunday, or is there a good chance that I could be pregnant?
There is probably no chance you're pregnant. Its doubtful that you threw the pill up, after 20 min. Its most likely just a side effect of the pill that you have nausea and it will stop once you're used to it. You have the whole week to get your period.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Nov 2014 • 1 answer
Updated 8 Feb 2015 • 1 answer
Lyrica - So I just had sex with my boyfriend and I'm on the birth control pill and I am on my third?
Updated 29 Dec 2015 • 1 answer
Updated 16 Sep 2016 • 1 answer
Updated 22 Jun 2017 • 1 answer